Top 9 Equate Nasal Spray Oxymetazoline Hcl 0.05%, 1 Fluid Ounce – Sinus Medicine

Top 9 Equate Nasal Spray Oxymetazoline Hcl 0.05%, 1 Fluid Ounce – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Severe Congestion Nasal Spray, 1 Fluid Ounce, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief

#ad
Amazon Basic Care #ad - Temporarily relieves sinus congestion and pressure. Nasal relief: amazon basic care severe congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.

This product is gluten free. Fast nasal congestion relief: amazon basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies. 12 hour, oxymetazoline hcl provides 12 hours of maximum strength nasal congestion relief due to the common cold, maximum strength relief: amazon basic care Severe Congestion Nasal Spray, hay fever and upper respiratory allergies. No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat.

Active ingredient: this nasal spray contains oxymetazoline hcl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient source: IQVIA physicians survey 2019, which compares to the active ingredient in Afrin No Drip. Contains Menthol. Severe congestion formula pump mist. Offers maximum strength nasal congestion relief. Safety Sealed.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.88 Inches
Length1.31 Inches
Weight0.15 Pounds
Width1.94 Inches
Part NumberB07MLTLN74
ModelB07MLTLN74

2. Amazon Basic Care

#ad

Amazon Basic Care No Drip Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce

#ad
Amazon Basic Care #ad - Physicians surveyed by an independent market research firm. Nasal decongestant pump mist. No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat. Temporarily relieves sinus congestion and pressure.

Active ingredient: this nasal spray contains oxymetazoline HCl, the #1 doctor recommended adult nasal spray active ingredient of U. S. This product is gluten free. Nasal relief: amazon basic care no drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely. Soothing 12 hour maximum strength relief: amazon basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.

Compare to the active ingredient in Afrin No Drip. Fast nasal congestion relief: amazon basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.88 Inches
Length1.31 Inches
Weight0.13 Pounds
Width1.94 Inches
Part NumberB07MLTLN75
ModelB07MLTLN75

3. Xlear

#ad

Xlear Nasal Spray with Xylitol, All-Natural Saline Nasal Spray for Sinus Rinse & Sinus Relief 1.5 fl oz 3 Pack

#ad
Xlear #ad - Xylitol's powerful oral and upper respiratory health benefits come from its unique five-carbon structure. Use our sinus spray daily to protect and keep your nasal passages clean. Insert nozzle into nostril and depress pump completely while breathing in through your nose. Improved formula with xylitol: our patented saline nasal spray solution may reduce tissue inflammation and naturally open airways.

Easy to use directions: clear the nasal passageway by gently blowing your nose before using Xlear. Using our saline nose spray before bed may reduce snoring. Xylitol may help reduce swelling and allergy symptoms by reducing bacterial adhesion on your nasal tissue. Our nose spray will help reduce tissue swelling from pollen, bacteria, pollution, and other irritants. Wash away pollutants: our natural saline nasal spray can wash away pollutants and help to bring sinus relief.

Prime the pump by holding the sinus rinse bottle upright and pumping one or more times until the saline solution is dispensed. Spray each nostril 2-4 times and use at least twice daily. Unlike other normal saline nasal sprays our spray can also decongest the sinuses by targeting the primary causes of nasal congestion. Safe nasal rinse & spray: our all-natural nasal cleaner is safe for kids, non-addictive, Non-GMO Project Verified and is effective without the use of steroids, drugs, or chemicals. It is the ideal daily sinus medicine that will reduce swelling and open your airways.
BrandXlear #ad
ManufacturerXLEAR #ad
Height5.13 Inches
Length4.13 Inches
Weight0.28 Pounds
Width2.25 Inches
Part NumberB00IPKC622
ModelB00IPKC622

4. Equate

#ad

Original compare To Afrin, Equate, Nasal Spray, 1-Ounce Pack of 2

#ad
Equate #ad - Shrinks swollen nasal Membranes So You Can Breathe More Freely. 12 hour nasal Spray. Compare to Afrin Original Active Ingredient. Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight2 ounces
Width2 Inches
Part NumberB00445JVQG

5. Amazon Basic Care

#ad

1.62 FL OZ 47.4 mL TOTAL, 3 bottles/0.54 FL OZ 15.8 mL EACH, Amazon Basic Care Allergy symptom Reliever nasal spray 3 x 120 metered sprays

#ad
Amazon Basic Care #ad - Non-drowsy: enjoy multi-symptom allergy relief without the dreaded daytime drowsiness. 24-hour allergy relief: this all day allergy medicine temporarily relieves symptoms of hay fever or other upper respiratory allergies: itchy, runny nose, watery eyes, nasal congestion, itchy nose and sneezing.

Treats indoor/outdoor/pet allergens: an allergy is a sensitivity to a substance that is normally harmless; flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Effective: this allergy nasal spray is full prescription strength at 50 mcg fluticasone propionate per spray; use it once per day as directed for 24 hours of relief.

Active ingredient: this amazon basic care nasal spray provides relief from allergy symptoms for up to 24 hours; the active ingredient is Fluticasone Propionate glucocorticoid, 50 mcg, which compares to the active ingredient in Flonase Allergy Relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.75 Inches
Length1.75 Inches
Weight0.59 Pounds
Width5.13 Inches
Part Number1G7H8
Model1G7H8

6. LUMIFY

#ad

LUMIFY Redness Reliever Eye Drops 0.08 Ounce 2.5mL

#ad
LUMIFY #ad - Lumify is different: the only otc drop to contain brimonidine. Fda approved: lumify contains no bleach or dyes and is FDA approved. Eye drops for red eyes: lumify significantly reduces redness to help reveal your eyes' natural radiance.

It selectively targets redness, alleviating some potential side effects associated with other redness relief drops, when used as directed. And despite all the eye creams, mascara, eyeliners and eyeshadows, if your eyes are red, you won’t look your best. Eye care experts at bausch + lomb: for over 150 years, we have focused on innovation and quality in eye care products, from contact lenses and solutions to eye drops, ointments, eye vitamins, and more.

Amazing looking eyes: we understand how important eyes are. It’s the #1 eye Doctor recommended redness reliever data on file. From the eye care experts at bausch + Lomb, LUMIFY works in 1 minute and lasts up to 8 hours.
BrandLUMIFY #ad
ManufacturerBausch & Lomb #ad
Height3.44 Inches
Length1.69 Inches
Weight0.03 Pounds
Width1.06 Inches
Part NumberI00100023
Model-

7. Good Sense

#ad

1 Fluid Ounce, Fast Powerful Congestion Relief For Colds and Allergies, GoodSense Maximum Strength Nasal Spray

#ad
Good Sense #ad - Active ingredient: this nasal spray contains oxymetazoline hydrochloride 005%, a nasal decongestant. Fast-acting nasal decongestant clears stuffy nose due to upper respiratory allergies and the common cold.

Fast congestion relief: Provides fast and powerful nasal congestion relief for allergies and colds. 12 hour relief: goodsense maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours. Purpose: this nasal spray temporarily relieves nasal congestion, sinus congestion and pressure due to the common cold, hay fever and upper respiratory allergies. Compare to the active ingredient in Afrin Original.
BrandGood Sense #ad
ManufacturerGoodSense #ad
Weight0.15 Pounds
Part NumberLP13995

8. Vicks

#ad

2 0.5 FL OZ 15 ml, Vicks Sinex SEVERE, Nasal Spray, Original Ultra Fine Mist Sinus Decongestant for Fast Relief of Cold & Allergy Congestion, Sinus Pressure Relief, Twin Pack

#ad
Vicks #ad - Sinus pressure relief. For colds and allergies. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies. Starts working instantly. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. 12 hour relief. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. Provides powerful sinus congestion relief in seconds. Ultra fine mist: clear your head with an ultra fine mist and powerful Vicks Vapors.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height5.4 Inches
Length2.56 Inches
Weight0.06 Pounds
Width3.86 Inches
Part Numberbergw-306

9. DripDrop

#ad

Watermelon, Sweating, Berry, Illness, For Workout, & Travel Recovery, Lemon Variety Pack, Electrolyte Powder For Dehydration Relief Fast, 32 x 8oz Servings, DripDrop ORS

#ad
DripDrop #ad - 3x the electrolytes & ½ the sugar of sports drinks - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks. Also contains potassium, magnesium, doctor-createD FORMULA - Born on a relief mission, and Vitamin C for maximum immunity boosting benefit.

Patented, zinc, dripdrop ors was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief. Tastes great - dripdrop oRS’s 8 flavors taste fantastic and offer dehydration relief fast. Dehydration may result from alcohol consumption, heat exhaustion, workout, travel, and when feeling under the weather. Great for signs of dehydration caused by workout, travel & heat exhaustion – stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption.

Ors electrolyte powder - dripdrop is an ors, optimal way to treat the signs of dehydration. Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system. As an ors, a medically-recognized, dripdrop provides faster dehydration relief than sports and pediatric drinks, and it’s 99% less expensive than an IV.
BrandDripDrop #ad
ManufacturerDrip Drop Hydration Ltd. #ad
Height8.25 Inches
Length2.5 Inches
Weight0.71 Pounds
Width8 Inches